# SDR CALA2023102503182

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D5744355824100
- Condition: Cracked
- Location: L/H Wing Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING RIB 15 L/E WEB SUPPORT ANGLE CRACKED. PER HAECO LCQ NR 9294242/38242 REMOVED AND REPLACED WEB SUPPORT ANGLE ON LH WING RIB 15 L/E IAW A319 SRM 51-42-11
